# SDR AALA201508119010

- Difficulty date: August 10, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 46,193 hours, 21,455 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Part number: D5463010000000
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG INBD THRUST REVERSER MIDDLE HINGE BEARING LOOSE & ROTATES IN THE HINGE FITTING.  REPLACED HINGE FITTING IAW AMM 54-57-17-400-003-A.
